# SDR DALA2019090305165

- Difficulty date: September 2, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1253206) INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT CHANNEL LBL 0 AND BTW STA 1670 TO 1680 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00370: (LEVEL CORROSION2) FLOOR SUPPORT CHANNEL WAS REPLACED PER DWG: 146N5230 REV: CJ AND SRM 51-40-02 PAR 4 AND 7.
